# SDR 96UAL900953

- Difficulty date: December 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7272U
- Make and model: Boeing 727222
- Aircraft serial: 21419
- Engine: Pwa JT8D15
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Speed Brakes
- Component: 2145014
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN SPEED BRAKES ARE EXTENDED, WITH TRIM AT ZERO, THE AIRCRAFT ROLLS TO THE RIGHT.  *S/D*  THE INBOARD LT FLIGHT SPOILER (A5) WAS NOT DEPLOYING FULLY BECAUSE OF A FAULTY ACTUATOR.  ASYMMETRIC SPOILER DEPLOYMENT DURING SPEED BRAKE EXTENSION CAUSED THE ROLL.  NR 5 FLIGHT SPOILER ACTUATOR REPLACED, SYSTEM OPERATES NORMALLY.
